Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Tallahassee, FL

February 26, 2013Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this flash flood warning at Feb 26, 2013, 5:34 AM EST for Gadsden County, Leon County, Florida. It was in force for 86 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2013, 5:34 AM EST (10:34 UTC)
Expired
Feb 26, 2013, 7:00 AM EST
In force
86 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 8 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 6:04 AM ESTFLOODTallahassee, FLFOUR NEW ROAD CLOSURES DUE TO FLOODING IN TALLAHASSEE VIA CITY OF TALLAHASSEE TRAFFIC ON TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WGUS52 KTAE 261034
FFWTAE
FLC039-073-261200-
/O.NEW.KTAE.FF.W.0015.130226T1034Z-130226T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 AM EST TUE FEB 26 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GADSDEN COUNTY IN FLORIDA...
  LEON COUNTY IN FLORIDA...

* UNTIL 700 AM EST

* AT 530 AM EST...THE NATIONAL WEATHER SERVICE DETECTED VERY HEAVY
  RAIN RATES AROUND 2 TO 2.5 INCHES PER HOUR WITH THUNDERSTORMS
  MOVING INTO THE TALLAHASSEE AREA. THESE HEAVY RAIN RATES WILL 
  LEAD TO THE DEVELOPMENT OF FLASH FLOODING. THESE STORMS HAVE 
  PRODUCED FLASH FLOODING IN PARTS OF LIBERTY AND GASDEN COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  MIDWAY...TALLAHASSEE MALL...LAKE JACKSON...MICCOSUKEE...KILLEARN   
  LAKES...IAMONIA...AND BRADFORDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE AT 
(8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

&&

LAT...LON 3029 8424 3030 8425 3030 8448 3049 8453
      3053 8446 3069 8436 3067 8401 3058 8400

$$

08-LAMERS
2 follow-up statements
803 
WGUS72 KTAE 261053
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EST TUE FEB 26 2013

FLC039-073-261200-
/O.CON.KTAE.FF.W.0015.000000T0000Z-130226T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON FL-GADSDEN FL-
553 AM EST TUE FEB 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM EST FOR
SOUTHEASTERN GADSDEN AND LEON COUNTIES...

AT 547 AM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT WATER 
WAS RUNNING OVER SOME AREA ROADS DUE TO HEAVY RAIN FROM 
THUNDERSTORMS MOVING ACROSS TALLAHASSEE. THE THUNDERSTORMS SHOULD 
COME TO AN END BY AROUND 620 AM...BUT EXCESS RUNOFF MAY CONTINUE TO 
LEAD TO SOME FLASH FLOODING THROUGH 7 AM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDWAY...LAKE
JACKSON...LAKE IAMONIA...MICCOSUKEE...MKILLEARN LAKES...KILLEARN 
ESTATES...IAMONIA...TALLAHASSEE...AND BRADFORDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE AT 
(8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

&&

LAT...LON 3029 8424 3030 8425 3030 8448 3049 8453
      3053 8446 3069 8436 3067 8401 3058 8400

$$

08-LAMERS
841 
WGUS72 KTAE 261145
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 AM EST TUE FEB 26 2013

FLC039-073-261154-
/O.CAN.KTAE.FF.W.0015.000000T0000Z-130226T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON FL-GADSDEN FL-
645 AM EST TUE FEB 26 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
GADSDEN AND LEON COUNTIES...

RAIN HAS ENDED AND ANY FLASH FLOODING ISSUES HAVE BEGUN TO IMPROVE. 
ANY LINGERING WATER SHOULD RECEDE THIS MORNING. THEREFORE THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE AT 
(8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3029 8424 3030 8425 3030 8448 3049 8453
      3053 8446 3069 8436 3067 8401 3058 8400

$$

08-LAMERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 25, 11:24 PM EST, 6 hours 10 minutes earlier.

Area forecast discussion, Feb 25, 11:24 PM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013

...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...

.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.

To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.

&&

.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.

&&

.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.

&&

.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.

&&

.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.

&&

.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.

&&

.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.

     Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.

     River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.

The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.

The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:

**Major Flood Stage**

Choctawhatchee at Bruce *

**Moderate Flood Stage**

Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *

**Minor Flood Stage**

Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *

Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.

For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  75  44  69  41 /100  60  10  10   0
Panama City   59  71  48  65  47 /100  30  10  10   0
Dothan        56  71  42  67  40 /100  30  10  10   0
Albany        56  73  42  67  39 /100  60  10  10   0
Valdosta      61  74  45  69  42 / 90  70  10  10   0
Cross City    63  74  47  71  43 / 90  70  10  10   0
Apalachicola  62  72  48  65  48 /100  40  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
     Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
     Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
     Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
     GALE WARNING until 7 PM EST Tuesday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 26, 5:30 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST TUE FEB 26 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
530 AM EST TUE FEB 26 2013 /430 AM CST TUE FEB 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE THIS MORNING BEFORE
THE STORMS MOVE OUT OF THE FLORIDA BIG BEND. THE PRIMARY THREAT
FROM THESE STORMS ARE DAMAGING WINDS.

HIGH SURF WILL IMPACT THE BEACHES OF THE FLORIDA PANHANDLE
STARTING LATER THIS MORNING. DANGEROUS AND LIFE THREATENING RIP
CURRENTS WILL ALSO ACCOMPANY THIS SURF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DRIER AND COOLER CONDITIONS WILL RETURN BY WEDNESDAY. A MORE
NOTICEABLE DROP IN TEMPERATURES IS EXPECTED BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY REPORT DAMAGE IN THEIR AREA WITH THIS
MORNING'S SEVERE WEATHER.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GODSEY

In the hours before

Local storm report, Feb 26, 12:51 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            1 WSW LYNN HAVEN        30.23N 85.67W
02/25/2013                   BAY                FL   BROADCAST MEDIA

            WATER AROUND HOMES ON RHODE ISLAND AVENUE IN LYNN HAVEN.
            VIA A FACEBOOK PHOTO FROM WJHG-TV.

0130 PM     FLOOD            1 E ACREE               31.55N 83.98W
02/25/2013                   WORTH              GA   LAW ENFORCEMENT

            WATER FLOODING YARDS AROUND HOMES IN WESTERN WORTH COUNTY
            NEAR NORTH COUNTY LINE RD. VIA A FACEBOOK POST FROM WORTH
            COUNTY 911.

0300 PM     FLOOD            2 ESE PANAMA CITY BEACH 30.20N 85.81W
02/25/2013                   BAY                FL   BROADCAST MEDIA

            WATER AROUND THE BUILDINGS OF ARNOLD HIGH SCHOOL. VIA A
            SERIES OF FACEBOOK PHOTOS FROM WJHG-TV.

0300 PM     FLOOD            2 SSE EUCHEEANNA        30.62N 86.04W
02/25/2013                   WALTON             FL   BROADCAST MEDIA

            BRUCE CREEK OVERFLOWING ITS BANKS AND SUBMERGING A BRIDGE
            ON MCKINNON BRIDGE ROAD. VIA A SERIES OF FACEBOOK PHOTOS
            FROM WJHG-TV.

0700 PM     FLOOD            CHIPLEY                 30.78N 85.54W
02/25/2013                   WASHINGTON         FL   BROADCAST MEDIA

            WATER ON WALKWAYS AND ROADS IN A NEIGHBORHOOD NEAR
            CHIPLEY. VIA A FACEBOOK PHOTO ON WJHG-TV. A NEWS ARTICLE
            FROM THE SAME STATION LISTS 27 SEPERATE ROAD CLOSURES IN
            WASHINGTON COUNTY AS OF 6 PM CST.

&&

08-LAMERS
Local storm report, Feb 26, 1:11 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            3 E NIXON               30.32N 85.40W
02/25/2013                   BAY                FL   PUBLIC

            WATER FLOWING OVER ED LEE ROAD IN NORTHERN BAY COUNTY DUE
            TO BEAR CREEK OVERFLOWING ITS BANKS. VIA A FACEBOOK POST
            TO WMBB-TV.

&&

08-LAMERS
Local storm report, Feb 26, 3:32 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND GST     4 SE TYNDALL AFB        30.03N 85.52W
02/26/2013  M53 MPH          BAY                FL   OTHER FEDERAL

&&

GODSEY
Local storm report, Feb 26, 4:25 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND GST     APALACHICOLA AIRPORT    29.72N 85.03W
02/26/2013  M77 MPH          FRANKLIN           FL   ASOS

            67 KNOT WIND GUST MEASURED AT KAAF ASOS.

&&

08-LAMERS
Local storm report, Feb 26, 5:26 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     TSTM WND DMG     E CRAWFORDVILLE         30.18N 84.37W
02/26/2013                   WAKULLA            FL   911 CALL CENTER

            TREES AND POWERLINES DOWN EAST OF CRAWFORDVILLE ON
            SHADEVILLE ROAD.

&&

GODSEY
Local storm report, Feb 26, 5:30 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     FLASH FLOOD      3 NW SAWDUST            30.58N 84.71W
02/26/2013                   GADSDEN            FL   911 CALL CENTER

            WATER FLOWING OVER STATE HIGHWAY 12 SOUTH OF I-10 AT A
            DEPTH OF ABOUT 6 INCHES. APPROXIMATELY 3-4 OTHER REPORTS
            OF WATER OVER ROADS IN OTHER PARTS OF GASDEN COUNTY.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:03 PM ESTSpecial Marine WarningTAE57 min
Feb 25, 9:26 PM ESTRiver Flood WarningTAEGadsden, Jackson69 hr
Feb 25, 9:59 PM ESTSpecial Marine WarningTAE91 min
Feb 25, 10:55 PM ESTFlash Flood WarningTAELeon, Wakulla2 hr
Feb 26, 12:00 AM ESTAreal Flood WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington12 hr
Feb 26, 12:32 AM ESTSpecial Marine WarningTAE118 min
Feb 26, 1:51 AM ESTSevere Thunderstorm WarningTAEBay54 min
Feb 26, 2:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington39 min
Feb 26, 2:24 AM ESTSpecial Marine WarningTAE2 hr
Feb 26, 2:27 AM ESTRip Current StatementTAEBay, Gulf, Walton25 hr
Feb 26, 2:27 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 26, 2:43 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Washington62 min
Feb 26, 3:55 AM ESTTornado WarningTAEFranklin, Gulf50 min
Feb 26, 4:06 AM ESTSpecial Marine WarningTAE3 hr
Feb 26, 4:12 AM ESTRiver Flood WarningTAEWakulla72 hr
Feb 26, 4:32 AM ESTTornado WarningTAEFranklin, Liberty, Wakulla43 min
Feb 26, 4:53 AM ESTFlash Flood WarningTAEGadsden, Liberty3 hr
Feb 26, 5:12 AM ESTSevere Thunderstorm WarningTAEWakulla48 min
Feb 26, 5:32 AM ESTSevere Thunderstorm WarningTAELeon, Wakulla43 min
Feb 26, 5:52 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon38 min
Feb 26, 6:08 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor67 min
Feb 26, 6:30 AM ESTSevere Thunderstorm WarningTAEMadison45 min
Feb 26, 6:44 AM ESTTornado WarningTAEDixie46 min
Feb 26, 7:36 AM ESTTornado WarningTAELafayette9 min
Feb 26, 9:23 AM ESTRiver Flood WarningTAEJefferson, Madison, Taylor16 days

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.